MathSciNet Relay Station
MathSciNet bibliographic data
MR1348159 (97a:03073) 03H05 (03E15 04A15 05D15 28E05 54H05)
Živaljević, Boško Hyperfinite transversal theory. II. Trans. Amer. Math. Soc. 348 (1996), no. 5, 1921–1938.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement